Format

Send to

Choose Destination
J Clin Exp Hepatol. 2014 Sep;4(3):264-5. doi: 10.1016/j.jceh.2014.03.040. Epub 2014 Apr 3.

Terbinafine induced liver injury: a case report.

Author information

1
Institute of Liver Transplantation and Regenerative Medicine, Medanta, The Medicity, Sector 38, Gurgaon, Haryana, India.
2
Institute of Digestive and Hepatobiliary Sciences, Medanta, The Medicity, Sector 38, Gurgaon, Haryana, India.
3
Institute of Histopathology, Medanta, The Medicity, Sector 38, Gurgaon, Haryana, India.

Abstract

Drug induced liver injury (DILI) is a cause of significant morbidity; timely diagnosis is important and requires a high index of suspicion. Terbinafine induced liver injury is rare. We report a case of Terbinafine induced hepatitis-cholestatic injury. The patient had a prolonged recovery phase lasting 3 months after discontinuation of drug.

KEYWORDS:

DILI, drug induced liver injury; Terbinafine; ULN, upper limit of normal; drug induced liver injury; liver

Supplemental Content

Full text links

Icon for Elsevier Science Icon for PubMed Central
Loading ...
Support Center